# SDR DHL2003604587

- Difficulty date: June 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 4713011503
- Part serial: NSN
- Condition: Cracked
- Location: Rudder
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FITTING ASSY IN RUDDER INNER STRUCTURE CRACKED STA. 104.000 (WATER DRAIN)   REMOVED CRACKED FITTING IAW SRM 51-1-21 PG.1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-21 PG.1
